# SDR UALA2011092205123

- Difficulty date: September 21, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 59,140 hours, 21,967 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Director
- Part number: Z010H0003113
- Part serial: 3898
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PA-INT HANDSETS INOPERATIVE.  RESET CIDS:  NO HELP.  SWAP CIDS DIRECTORS.   SWAPPED THE NR 1 AND NR 2 CIDS DIRECTORS.  BEFORE THE NEXT REVENUE DEPARTURE REPLACE THE NR 2 CIDS DIRECTOR MR23731-38 PCN582-9022 PER AMM.  REPLACED NR 2 CIDS DIRECTOR PER MM, OPS CHECKED GOOD.
